Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 4, NWS State College, PA

February 25, 2017Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Feb 25, 2017, 2:05 PM EST for Lancaster County, York County, Pennsylvania. It was in force for 40 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2017, 2:05 PM EST (19:05 UTC)
Expired
Feb 25, 2017, 2:45 PM EST
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 148 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 2:22 PM ESTHAIL 11 Ne East York, PAQUARTER-SIZED HAIL IN SPRINGETTSBURY TWP.
Feb 25, 2:27 PM ESTTSTM WND DMG2 E Hallam, PABARN ROOF BLOWN OFF
Feb 25, 2:33 PM ESTFUNNEL CLOUD2 N Columbia, PAFUNNEL CLOUDS SPOTTED NORTH OF COLUMBIA.
Feb 25, 2:33 PM ESTHAIL 0.752 N Columbia, PAPENNY-SIZED HAIL NEAR COLUMBIA.
Feb 25, 2:36 PM ESTHAIL 11 Ne East York, PAQUARTER-SIZED HAIL IN SPRINGETTSBURY TWP.
Feb 25, 2:38 PM ESTHAIL 0.75Donegal Springs, PAPENNY-SIZED HAIL NEAR DONGEAL SPRINGS.
Feb 25, 2:38 PM ESTHAIL 1Maytown, PAQUARTER-SIZED HAIL NEAR MAYTOWN.
Feb 25, 2:42 PM ESTHAIL 1Mount Joy, PAQUARTER-SIZED HAIL NEAR MOUNT JOY.
Feb 25, 2:44 PM ESTHAIL 1Mastersonville, PAQUARTER-SIZED HAIL IN MASTERSONVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 1:30 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

692 
WUUS51 KCTP 251905
SVRCTP
PAC071-133-251945-
/O.NEW.KCTP.SV.W.0004.170225T1905Z-170225T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
205 PM EST SAT FEB 25 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lancaster County in south central Pennsylvania...
  Central York County in south central Pennsylvania...

* Until 245 PM EST

* At 205 PM EST, a severe thunderstorm was located over Tyler
  Run-Queens Gate, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Mount Joy, Manheim, Spry, Columbia, Dallastown, Ephrata, York, East
  Petersburg, Elizabethtown, Lititz, Akron, Red Lion, Weigelstown,
  Stonybrook-Wilshire, Salunga-Landisville, Bainbridge, East York,
  Rothsville, Hallam and Jacobus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3987 7689 4016 7669 4015 7668 4019 7661
      4024 7643 4025 7631 4028 7624 4022 7611
      3979 7679
TIME...MOT...LOC 1905Z 221DEG 35KT 3992 7670 

HAIL...0.75IN
WIND...60MPH
 
$$

KF
1 follow-up statement
353 
WWUS51 KCTP 251915
SVSCTP

Severe Weather Statement
National Weather Service State College PA
215 PM EST SAT FEB 25 2017

PAC071-133-251945-
/O.CON.KCTP.SV.W.0004.000000T0000Z-170225T1945Z/
Lancaster PA-York PA-
215 PM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EST
FOR NORTHWESTERN LANCASTER AND CENTRAL YORK COUNTIES...

At 214 PM EST, a severe thunderstorm was located over Grantley,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Mount Joy, Manheim, Spry, Columbia, Dallastown, Ephrata, York, East
Petersburg, Elizabethtown, Lititz, Akron, Red Lion, Weigelstown,
Stonybrook-Wilshire, Salunga-Landisville, Bainbridge, East York,
Rothsville, Hallam and Jacobus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3983 7673 3991 7686 4016 7669 4015 7668
      4019 7661 4024 7643 4025 7631 4028 7624
      4022 7611
TIME...MOT...LOC 1914Z 219DEG 26KT 3993 7673 

HAIL...0.75IN
WIND...60MPH
 
$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:57 PM EST, 8 minutes earlier.

Area forecast discussion, Feb 25, 1:57 PM EST, 8 minutes before
Area Forecast Discussion
National Weather Service State College PA
157 PM EST Sat Feb 25 2017

.SYNOPSIS...
A line of thunderstorms capable of damaging winds are forecast
this afternoon across east-central Pennsylvania. Gusty winds
and noticeably colder temperatures will follow behind a cold
front later today into tonight with scattered snow showers
across the Alleghenies.

&&

.NEAR TERM /THROUGH TONIGHT/...
Severe thunderstorm risk is now focusing on the Lower Susq.
Valley. SPC issued Severe Thunderstorm Watch #39 through 26/01z.
Latest radar trends indicate a substantial increase in coverage
and intensity of thunderstorms and lightning across NVA/MD
tracking ENEWD toward/into southeast PA. 18z SPC mesoanalysis
shows an area of 500 J/kg of MLCAPE over the LSV with dewpoints
near 60F. Strong winds aloft and focused forcing along cold
front is supportive of fast-moving bowing structures capable of
producing damaging winds.

Risk for severe storms ends by 22z as the cold front pushes east
of the area. The watch will likely need to be cancelled a few
hours early. A period of brisk and colder west winds will
follow behind the FROPA with peak gusts 45-50mph on the highest
ridges in Laurels. A few snow showers will also spill downwind
of Lake Erie and over the higher terrain along the Alleghenies.
Little to no accumulation is expected. Low temps will bottom out
in the 20s north to around 30 in the south -- a remarkable 30 to
40 degrees colder than yesterdays record warmth.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Morning flurries and scattered snow showers will come to an end
by the afternoon over the NW mtns with winds continuing to
decrease as high pressure moves over the area. Temperatures will
return to near or slightly below average for late February - but
it will feel much colder given the recent run of magnificent
spring-like warmth.

High pressure shifts off the Mid Atlantic coast Sunday night
with clouds increase ahead of shortwave tracking through the Mid
MS/OH Valley. Model blend keeps pcpn well to the SW of the area
through daybreak Monday.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The latest 00Z Oper and EFS runs show a warm frontal boundary
moving into the region Tuesday. This will bring the next chance
for light precipitation with possible warmer than normal
temperatures though not as high as currently. Another upper
level trough moving through the Great lakes could bring another
cold front through the mid Atlantic region later next week.
There are inconsistencies in timing and placement.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
25/18z| Coverage and intensity of thunderstorms is increasing
early this afternoon from NVA into SE PA with main focus for
severe storms now over the southeast 1/4 of the airspace. Main
risk is for strong to locally damaging winds (40+KT) impacting
KMDT/KLNS airspace 19-21z. Gusty winds (25-35KT) expected behind
cold front with wind shift to 250-300 degrees by this evening.
Expect shower activity to taper off from west to east behind
the front later this afternoon into the evening. Colder air will
filter into the area with scattered light snow showers/flurries
developing downwind of Lake Erie and across the higher terrain
of western PA with some lower CIGs and brief visby reductions
psbl into Sunday.

Outlook...

Sun...MVFR/-shsn west bcmg VFR. Mainly VFR central-east.
Decreasing winds.

Mon...Mainly VFR. Chance of rain.

Tue-Wed...Rain showers/Sub-VFR reductions likely.

Thu...Strong FROPA with gusty winds. Sub-VFR likely west.

&&

.CLIMATE...
**Updated 11am 2/25/17**

New Record high temperatures for Feb. 24:

Harrisburg 2/24: 76. Previous 75 in 1985; all-time Feb record
is 78F.

Williamsport 2/24: 76. Previous 71 in 1985; New record high
temperature for the month of February.

Altoona 2/24: 75. Previous 69 in 1985; New record high
temperature for the month of February.

Bradford 2/24: 69. Previous 59 in 1961; New record high
temperature for the month of February.

State College 2/25: 74. New record high temperature for February
and meteorological winter (DJF).

-----------------------------------------------------------

Warmest February on Record (Avg. Temperature through 2/24)

Harrisburg: 2017 rank=1 (40.8)
2. 40.4 in 1998
3. 39.6 in 1976
4. 39.4 in 1954

Williamsport: 2017 rank=1 (37.6)
2. 37.0 in 1998
3. 36.1 in 1954
4. 35.6 in 2002

Altoona: 2017 rank=1 (39.3)
2. 37.4 in 1976
3. 36.2 in 1998
4. 35.9 in 1990/1954

Bradford: 2017 rank=T1 (32.3)
1. 32.3 in 1998
2. 30.1 in 2002
3. 29.6 in 2012
4. 29.5 in 1990/1976
-------------------------------------------------------------

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Lambert/Ceru
AVIATION...Steinbugl
CLIMATE...Steinbugl
Hazardous weather outlook, Feb 25, 2:02 PM EST, 3 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service State College PA
202 PM EST Sat Feb 25 2017

PAZ004>006-010>012-017>019-025>027-034-035-037-041-045-261915-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Bedford-
Fulton-Tioga-Northern Lycoming-Southern Clinton-
202 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ024-033-261915-
Cambria-Somerset-
202 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind gusts up to 50 mph are possible on the highest ridges this
evening into tonight.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ036-057-059-063>066-261915-
Franklin-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
202 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ028-042-046-049>053-056-058-261915-
Juniata-Sullivan-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Schuylkill-
202 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered severe thunderstorms with damaging winds 60 mph or
greater are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Feb 25, 1:02 PM EST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service State College PA
102 PM EST SAT FEB 25 2017

PAZ058-251830-
Schuylkill PA-
102 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
130 PM EST...

At 102 PM EST, Doppler radar indicated a strong thunderstorm near
Tower City, moving northeast at 45 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
St. Clair, Pottsville, Minersville, Mahanoy City, Shenandoah,
Ashland, Frackville, Brandonville, Englewood, Port Carbon,
Forrestville, Altamont, Pine Grove, Tremont, Tuscarora, Locustdale,
Girardville, Beurys Lake, Seltzer and Buck Run.

LAT...LON 4078 7598 4051 7636 4050 7644 4059 7660
      4075 7646 4080 7631 4088 7629 4094 7622
TIME...MOT...LOC 1802Z 221DEG 38KT 4057 7647

KF
Special weather statement, Feb 25, 1:29 PM EST, 36 minutes before
Special Weather Statement
National Weather Service State College PA
129 PM EST SAT FEB 25 2017

PAZ053-058-251900-
Columbia PA-Schuylkill PA-
129 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA AND SCHUYLKILL
COUNTIES UNTIL 200 PM EST...

At 129 PM EST, Doppler radar indicated a strong thunderstorm over
Fountain Springs, moving northeast at 35 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Minersville, Mahanoy City, Shenandoah, Berwick, Ashland, Frackville,
Sheppton, Brandonville, Englewood, Beurys Lake, Mifflinville,
Nuremburg, Buck Run, Wilburton Number Two, Fountain Springs,
Forrestville, Altamont, Wilburton Number One, Heckscherville and
Oneida.

LAT...LON 4065 7628 4074 7648 4078 7638 4083 7640
      4083 7643 4113 7626 4114 7624 4113 7623
      4104 7623 4095 7621 4091 7605
TIME...MOT...LOC 1829Z 209DEG 32KT 4077 7634

KF
Special weather statement, Feb 25, 1:31 PM EST, 34 minutes before
Special Weather Statement
National Weather Service State College PA
131 PM EST SAT FEB 25 2017

PAZ036-251845-
Franklin PA-
131 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FRANKLIN COUNTY UNTIL
145 PM EST...

At 131 PM EST, Doppler radar indicated a strong thunderstorm over St.
Thomas, moving northeast at 35 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
St. Thomas, Upper Strasburg, Orrstown and Chambersburg.

LAT...LON 3985 7775 3991 7789 4014 7775 4006 7760
TIME...MOT...LOC 1831Z 203DEG 32KT 3995 7778

KF
Special weather statement, Feb 25, 1:49 PM EST, 16 minutes before
Special Weather Statement
National Weather Service State College PA
149 PM EST SAT FEB 25 2017

PAZ058-059-251915-
Lebanon PA-Schuylkill PA-
149 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND SCHUYLKILL
COUNTIES UNTIL 215 PM EST...

At 148 PM EST, Doppler radar indicated a strong thunderstorm near
Lickdale, moving northeast at 30 mph.

Pea size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Harper Tavern, Sand Hill, Cleona, Lickdale, Pleasant Hill, Pine
Grove, Fredericksburg, Ravine, Ono, Jonestown, Annville, Lebanon and
Fort Indiantown Gap.

LAT...LON 4052 7625 4051 7630 4052 7634 4050 7642
      4049 7644 4043 7634 4031 7646 4039 7660
      4064 7646 4055 7622
TIME...MOT...LOC 1848Z 204DEG 25KT 4040 7650

KF
Special weather statement, Feb 25, 1:55 PM EST, 10 minutes before
Special Weather Statement
National Weather Service State College PA
155 PM EST SAT FEB 25 2017

PAZ056-063-251915-
Perry PA-Cumberland PA-
155 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF PERRY AND CUMBERLAND
COUNTIES UNTIL 215 PM EST...

At 155 PM EST, Doppler radar indicated a strong thunderstorm near
Newville, moving northeast at 35 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Bloserville, Colonel Denning State Park, Landisburg and Newville.

LAT...LON 4015 7749 4022 7757 4035 7731 4023 7723
TIME...MOT...LOC 1855Z 232DEG 29KT 4021 7745

KF
Special weather statement, Feb 25, 1:57 PM EST, 8 minutes before
Special Weather Statement
National Weather Service State College PA
157 PM EST SAT FEB 25 2017

PAZ065-251930-
York PA-
157 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF YORK COUNTY UNTIL 230
PM EST...

At 157 PM EST, Doppler radar indicated a strong thunderstorm near
Codorus, moving northeast at 40 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Dallastown, York, Red Lion, Spry, North York, Mount Wolf, West York,
Windsor, Spring Grove, Stonybrook-Wilshire, East York, Yorklyn,
Grantley, Hallam, Jacobus, Yorkana, Tyler Run-Queens Gate, Yoe,
Manchester and Codorus.

LAT...LON 3984 7693 4011 7671 4009 7669 4007 7668
      4006 7666 4005 7658 4005 7654 4002 7652
      4000 7650 3996 7649 3993 7644 3976 7683
TIME...MOT...LOC 1857Z 226DEG 36KT 3985 7680

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 8:43 AM ESTSpecial Weather StatementCTPClearfield47 min
Feb 25, 9:26 AM ESTSpecial Weather StatementCTPPotter34 min
Feb 25, 10:48 AM ESTSpecial Weather StatementCTPFranklin27 min
Feb 25, 12:00 PM ESTSpecial Weather StatementCTPNorthumberland15 min
Feb 25, 12:16 PM ESTSpecial Weather StatementCTPColumbia29 min
Feb 25, 1:02 PM ESTSpecial Weather StatementCTPSchuylkill28 min
Feb 25, 1:29 PM ESTSpecial Weather StatementCTPColumbia31 min
Feb 25, 1:31 PM ESTSpecial Weather StatementCTPFranklin14 min
Feb 25, 1:49 PM ESTSpecial Weather StatementCTPLebanon26 min
Feb 25, 1:55 PM ESTSpecial Weather StatementCTPCumberland20 min
Feb 25, 1:57 PM ESTSpecial Weather StatementCTPYork33 min
Feb 25, 2:13 PM ESTSpecial Weather StatementCTPAdams, Cumberland, Perry32 min
Feb 25, 2:20 PM ESTTornado WarningCTPLancaster, York25 min
Feb 25, 2:23 PM ESTSpecial Weather StatementCTPLebanon22 min
Feb 25, 2:32 PM ESTSevere Thunderstorm WarningCTPLebanon, Schuylkill88 min
Feb 25, 2:37 PM ESTSevere Thunderstorm WarningCTPAdams, York68 min
Feb 25, 2:43 PM ESTTornado WarningCTPLancaster, Lebanon47 min
Feb 25, 3:04 PM ESTSpecial Weather StatementCTPDauphin26 min
Feb 25, 3:08 PM ESTSevere Thunderstorm WarningCTPLancaster67 min
Feb 25, 3:15 PM ESTSpecial Weather StatementCTPSchuylkill15 min
Feb 25, 4:00 PM ESTSpecial Weather StatementCTPCarbon15 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.